# SDR DL72S990243

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP PER SI 4-74176-12 ON S4R, LAP JOINT CRACK INDICATIONS WERE NOTED FROM BS 481 TO BS 681 APPROX 19 CRACK INDICATIONS WERE NOTED BY HFEC INSP.  LAP JOINT CUT OUT AND REPAIRED PER ERA 332726-14.
